# SDR SWAA2015052640006

- Difficulty date: March 21, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N356SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25251
- Aircraft time: 74,948 hours, 63,443 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6546812
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR, UPPER CHORD CRACKED AT RSS 222 MLG AFT SUPPORT FITTING COMMON AREA.  REPAIRED CHORD IAW EO & EA.
